# SDR UPS00831723

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 575503289
- Condition: Cracked
- Location: Bs 1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1750 BL 0 FLOOR SUPPORT INTERCOSTAL WAS CRACKED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5755032 AND SRM 51-3-0.
